# SDR WXOA00029

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1167
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, AFT CARGO PIT AT FUSELAGE STATION 1167 STRINGER R28, STRINGER TO FRAME TIE IN SHOWS EVIDENCE OF MODERATE (LEVEL 2) CORROSION.  AREA OF CORROSION APPROXIMATELY 1.5 INCHES BY .75 INCH. REMOVED SEALANT FROM AREA, REMOVED CORROSION PER DC9 SRM 51-10-3, TREATED AND ALODINED PER DC9 SRM 51-10-3, RESEALED AS PER DC9 SRM 51-20-0.  (M)
